Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 24, NWS Louisville, KY

July 6, 2013Scott County, Kentucky

NWS Louisville, KY issued this flash flood warning at Jul 6, 2013, 9:20 AM EDT for Scott County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2013, 9:20 AM EDT (13:20 UTC)
Expired
Jul 6, 2013, 12:15 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Scott County, KY

The radar

The Louisville radar (KLVX), 122 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 10:22 AM EDTFLOOD4 W Georgetown, KYTWITTER REPORT OF FLOODING ON ROBINSON LANE DUE TO NEARBY CREEK EXCEEDING ITS BANKS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WGUS53 KLMK 061320
FFWLMK
KYC209-061615-
/O.NEW.KLMK.FF.W.0024.130706T1320Z-130706T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 AM EDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
  THIS INCLUDES THE CITY OF GEORGETOWN...

* UNTIL 1215 PM EDT

* AT 911 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...GEORGETOWN...

  IN ADDITION...MOON LAKE ESTATES...MALLARD POINT AND SUTERVILLE ARE
  INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  EAGLE CREEK OVERFLOWS HIGHWAY 32 AT BURGESS SMITH ROAD.
  ROGERS CREEK OVERFLOWS AT THE INTERSECTION OF ROADS 620 AND 922.

HEAVY RAINFALL HAS OCCURRED IN SCOTT COUNTY SINCE THURSDAY...AND 
OVER AN INCH IN THE PAST 3 HOURS. ADDITIONAL RAINFALL AMOUNTS OF AN 
INCH OR MORE ARE POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR. 
ALREADY SWOLLEN CREEKS AND STREAMS WILL QUICKLY RISE FURTHER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3844 8453 3838 8446 3828 8444 3821 8440
      3813 8461 3811 8464 3812 8465 3815 8464
      3818 8465 3817 8468 3819 8473 3819 8472
      3835 8474 3843 8462 3849 8456

$$

RAS
1 follow-up statement
164 
WGUS73 KLMK 061448
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 AM EDT SAT JUL 6 2013

KYC209-061615-
/O.CON.KLMK.FF.W.0024.000000T0000Z-130706T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT KY-
1048 AM EDT SAT JUL 6 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR
SCOTT COUNTY...

AT 1042 AM EDT...THE PUBLIC REPORTED FLASH FLOODING OVER WESTERN 
GEORGETOWN COUNTY...INCLUDING SADIEVILLE.

* LOCATIONS IMPACTED INCLUDE...
  GEORGETOWN...

  IN ADDITION...MOON LAKE ESTATES...MALLARD POINT AND SUTERVILLE ARE
  INCLUDED IN THIS FLASH FLOOD WARNING.

  FLASH FLOOD PRONE AREAS IN THIS WARNING...
  EAGLE CREEK OVERFLOWS HIGHWAY 32 AT BURGESS SMITH ROAD.
  ROGERS CREEK OVERFLOWS AT THE INTERSECTION OF ROADS 620 AND 922.

THE HEAVY RAINFALL HAS ABATED BUT FLOODING PROBLEMS WILL CONTINUE 
FOR THE NEXT HOUR OR TWO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3844 8453 3838 8446 3828 8444 3821 8440
      3813 8461 3811 8464 3812 8465 3815 8464
      3818 8465 3817 8468 3819 8473 3819 8472
      3835 8474 3843 8462 3849 8456

$$

RAS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 8:55 AM EDT, 25 minutes earlier.

Area forecast discussion, Jul 6, 8:55 AM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 AM EDT SAT JUL 06 2013

.MESOSCALE UPDATE...
Issued at 855 AM EDT Sat Jul 6 2013

A vort max is currently pushing through the CWA as it rounds the
upper-level low positioned across southeast Missouri. Widespread
showers ranging from light to heavy have been present across the
entire CWA this morning. Numerical guidance suggests the heaviest
rainfall should shift to our eastern CWA through about midday before
we see a bit of a lull. Recent radar trends agree with this, as we
are now seeing the western edge of the precip shield erode away as
the vort max pushes northeast. Unfortunately, the heavier rain
setting up across our east for the remainder of the morning hours
will only compound flooding issues. The ground is extremely
saturated from all the recent rainfall. One-hour flash flood
guidance from Franklin county south-southwest to eastern Monroe
county and many locations east are around one inch or less. Expect
most of the rain that falls this morning to become runoff and could
run swiftly. Please keep up-to-date with changing weather conditions
and never drive through flooded roadways.

&&

.SHORT TERM (Today through Sunday)...
Issued at 300 AM EDT Sat Jul 6 2013

...Widespread soaking rains expected to continue through much of the
morning hours...gradually working east towards the Bluegrass and
Lake Cumberland regions by mid morning...

Water vapor imagery shows an ideal and highly unusual (for July)
synoptic setup for widespread soaking rains. Early this morning a
deep sharp 500mb trough lay over Missouri. Central Kentucky and
Tennessee currently lie under the right entrance of a seasonally
strong meridional jet that extends northwards towards the eastern
Great Lakes. Upper level lift, combined with a fetch of tropical
moisture and a southerly low level jet, will lead to widespread
light rain with some embedded heavy tropical downpours through much
of the morning. Widespread one to two inch rains are expected
through early afternoon, with some localized totals approaching 3
inches where some of these heavier showers train over the same
location. Expect showers to become more scattered this afternoon,
but not completely diminish as this initial wave moves north into
Indiana.

Will continue our current flood watch which is due to expire Sunday
morning.

This trough axis will only slowly move east over the next day, and
is forecast to cross over southern Indiana Sunday afternoon. The
meso-ETA and much of the short range guidance forecast one final
round of heavy showers to develop late this evening or early Sunday.
It is looking more likely that this final round will move northeast
across the Lake Cumberland and the Bluegrass Region, as our highest
PWATs and the jet axis looks to set up along Interstate 75. Another
one to two inches are possible late Saturday and early Sunday along
or east of Interstate 75. By late Saturday, the position of the
500mb low will allow slightly drier air to penetrate into
southwestern Indiana and our western counties. Thus, these locations
will probably stay west of much of tonight's expected precipitation.

Temperatures will stay cool again today with widespread cloud cover
and rain. Highs will stay in the mid to upper 70s along and east of
Interstate 65...perhaps near 80 across southwestern Indiana.

Expect partial clearing Sunday afternoon with scattered showers
moving east into eastern Kentucky during the morning or mid-day
hours. Highs will rise into the lower 80s.

More details of the hydrologic impacts can be found in the Hydrology
section below.

.LONG TERM (Sunday night through Friday)...
Issued at 305 AM EDT Sat Jul 6 2013

The upper trof that has been dominating the forecast for so long
will finally lift northeast Sunday night and be out of the picture
by Monday.  A long east-west upper ridge will then set up across the
southern half of the U.S. with southern Indiana and central Kentucky
on the northern edge beneath zonal flow.  Late in the week a
weakness in the ridge will develop as a trof progresses across
southern Canada and the Great Lakes.

At the surface a quasi-stationary front will develop from the Plains
to the Great Lakes.  Over the first half of the week this front will
be held at bay by the Bermuda high building into the southeastern
United States.  Later in the week when the high weakens and the
Canadian trof comes in from the northwest the surface front should
be able to push southeastward into the LMK CWA.

Monday through Wednesday will be rather uncomfortable with highs in
the middle and upper 80s and dew points in the lower 70s.
Precipitable water amounts will be slightly elevated in the 1.5 to 2
inch range.  As such, scattered thunderstorm development can be
expected in the sultry afternoons and evenings.

Wednesday night through the end of the forecast the aforementioned
surface front will be pushing through the Ohio and maybe Tennessee
Valleys.  I tend to believe the slower ECMWF solution a little more
than the GFS given the stout high to our southeast, and
climatologically speaking fronts dropping southward into the Ohio
Valley in mid summer tend to not push through very quickly.  So,
PoPs will definitely be warranted for Thursday, and may need to be
increased for Friday if a slowing trend continues.

Highs in the middle and upper 80s can be expected this week.  Some
guidance is suggesting lower 90s, but with very green vegetation and
high humidity would prefer to not go quite that warm in the forecast
just yet.  Lows will be in the upper 60s and lower 70s...possibly
mid 70s in urban Louisville especially Wednesday morning.

&&

.AVIATION (12Z TAF Update)...
Issued at 645 AM EDT Sat Jul 6 2013

Widespread light rain and a few embedded heavier showers will
continue through much of the morning at all three TAF sites.

At SDF light rain with mostly VFR visibilities and MVFR ceilings
will continue through around 16z, after which rain will diminish and
any showers will become more scattered in nature. MVFR ceilings will
likely continue until at least 18z.

Light rain with some embedded heavier showers with MVFR ceilings and
occasional MVFR visibilities will continue at LEX and BWG through
18z. Showers will become more scattered after 18z.

Winds will stay from the south during the TAF period and generally
range from 5 to 9kts.

After 18z, mostly cloudy skies will continue, but ceilings will on
average rise above VFR thresholds. A second disturbance will bring
widespread showers back into the Bluegrass Region towards 06z
Sunday. Will put SHRA into the predominate group at LEX around 05z.

&&

.HYDROLOGY...
Issued at 315 AM EDT Sat Jul 6 2013

No changes to the current flood watch through Sunday morning.
Widespread one to two inch rain totals are expected by mid-afternoon
Saturday from this latest batch of tropical showers. Some locations
may receive up to 3 inches.  A lull in the precipitation is expected
during the day on Saturday...but another wave looks to push into the
Bluegrass and Lake Cumberland regions Saturday night and Sunday
bringing yet another round of 1-2 inch rainfall to area.  This
rainfall combined with what has already fallen over the last week
will lead to hydrologic problems across the region.

In general, we are facing two types of flooding issues.  The first
will be flash flooding due to thunderstorms, and then more
widespread flooding due to persistent rainfall expected through the
period.  Pretty much all the ingredients for a hydrologic event are
here.  We have precipitable waters up near 2 inches, nearly
complete saturation in the low-levels and a low shear profile.  This
will support low-centroid, highly efficient convection.  Latest
forecast guidance suggests a total of 2 to locally over 4 inches of
rainfall through Sunday morning.  Isolated amounts of 5-6 inches
will be possible...especially where the heavy rainfall axis sets up
or if cells train over the same areas.

Deterministic and ensemble QPF river forecast guidance suggests that
we will see flooding on the Licking River basin, Green River, and
the Rolling Fork River.  The Kentucky River basin looks to be able
to handle the current amount of QPF that is forecast, but I suspect
that if we see 5-6 inch rainfall in parts of the basin that we may
see flooding develop on that basin later this weekend.

Persons living near creeks, streams, and typical flood prone areas
should keep abreast of water levels and be prepared to take action
if water starts to rise or if warnings are issued.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ027>029-033>043-
     045>049-053>057-061>067-070>078-081-082.

Mesoscale........MJP
Short Term.......JSD
Long Term........13
Aviation.........JSD
Hydrology........JSD
Hazardous weather outlook, Jul 6, 3:47 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
347 AM EDT SAT JUL 6 2013

INZ076>079-083-084-089>092-KYZ023>026-030>032-070800-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LOUISVILLE...LA GRANGE...BEDFORD
347 AM EDT SAT JUL 6 2013 /247 AM CDT SAT JUL 6 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS WILL CONTINUE THIS MORNING...BECOMING MORE SCATTERED WITH
PERHAPS AN ISOLATED THUNDERSTORM THIS AFTERNOON. LATE TONIGHT...A
DISTURBANCE MOVING THROUGH THE BLUEGRASS REGION MAY BRING AN
ISOLATED THUNDERSTORM. LOCALLY HEAVY RAIN MAY BRING PONDING ON
AREA ROADS AND FIELDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED STORMS WILL REMAIN IN THE FORECAST RIGHT THROUGH
NEXT THURSDAY. THE MAIN THREATS FROM THESE STORMS WILL BE
LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ027>029-033>043-045>049-053>057-061>067-070>078-081-082-070800-
GRAYSON KY-HARDIN KY-BULLITT KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-
MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...NEW CASTLE...SHELBYVILLE...
FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...LEXINGTON...PARIS...CARLISLE...BARDSTOWN...
SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WINCHESTER...
HODGENVILLE...LEBANON...DANVILLE...LANCASTER...RICHMOND...
MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...
COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
347 AM EDT SAT JUL 6 2013 /247 AM CDT SAT JUL 6 2013/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE
THROUGH THE MORNING HOURS...BECOMING MORE SCATTERED THIS
AFTERNOON. LOCALLY HEAVY RAINFALL OF ONE TO TWO INCHES THROUGH
THIS AFTERNOON MAY BRING FLOODING TO SMALL CREEKS AND STREAMS.
TONIGHT...ANOTHER FINAL DISTURBANCE MAY BRING YET ANOTHER ONE TO
TWO INCHES OF RAIN TO THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THIS MAY BRING ADDITIONAL FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SCATTERED STORMS WILL REMAIN IN THE FORECAST RIGHT THROUGH
NEXT THURSDAY. THE MAIN THREATS FROM THESE STORMS WILL BE
LIGHTNING AND LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 2 TO 4
INCHES WILL BE POSSIBLE THROUGH SUNDAY MORNING. THIS AMOUNT OF
RAIN COMBINED WITH WHAT HAS ALREADY FALLEN IN THE LAST WEEK WILL
LEAD TO FLOODING PROBLEMS IN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

JSD/13

In the hours before

Local storm report, Jul 6, 8:55 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
855 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            7 ENE BAGDAD            38.31N  84.93W
07/06/2013                   FRANKLIN           KY   PUBLIC

            TWITTER REPORT OF STREET FLOODING ON HARP PIKE

&&

EVENT NUMBER LMK1300355

LG
Local storm report, Jul 6, 8:57 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
857 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            1 NNE FRANKFORT         38.21N  84.86W
07/06/2013                   FRANKLIN           KY   PUBLIC

            TWITTER REPORT OF STREET FLOODING ON HOLMES STREET

&&

EVENT NUMBER LMK1300356

LG
Local storm report, Jul 6, 8:58 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
858 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            MILLVILLE               38.14N  84.82W
07/06/2013                   WOODFORD           KY   PUBLIC

            TWITTER REPORT OF STREET FLOODING AT MILLVILLE BRIDGE
            ROAD AND MCCRACKEN PIKE

&&

EVENT NUMBER LMK1300357

LG
Local storm report, Jul 6, 9:00 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
900 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLOOD            MILLVILLE               38.14N  84.82W
07/06/2013                   WOODFORD           KY   PUBLIC

            TWITTER REPORT OF STREET FLOODING AT MILLVILLE BRIDGE
            ROAD AND MCCRACKEN PIKE. WATER REPORTEDLY GETTING INTO A
            HOUSE

&&

CORRECTED REMARKS

EVENT NUMBER LMK1300357

LG
Local storm report, Jul 6, 9:07 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLASH FLOOD      7 ENE BAGDAD            38.31N  84.93W
07/06/2013                   FRANKLIN           KY   PUBLIC

            TWITTER REPORT OF STREET FLOODING ON HARP PIKE

&&

CORRECTED EVENT

EVENT NUMBER LMK1300355

LG
Local storm report, Jul 6, 9:08 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
908 AM EDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     FLASH FLOOD      MILLVILLE               38.14N  84.82W
07/06/2013                   WOODFORD           KY   PUBLIC

            TWITTER REPORT OF STREET FLOODING AT MILLVILLE BRIDGE
            ROAD AND MCCRACKEN PIKE. WATER REPORTEDLY GETTING INTO A
            HOUSE

&&

CORRECTED EVENT

EVENT NUMBER LMK1300357

LG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:09 PM EDTAreal Flood AdvisoryLMKAdair, Casey, Cumberland, Green, Metcalfe, Monroe and 2 more2 hr
Jul 5, 8:17 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Simpson118 min
Jul 5, 8:44 PM EDTFlash Flood WarningLMKAdair, Green, Taylor3 hr
Jul 5, 9:11 PM EDTAreal Flood AdvisoryLMKMarion3 hr
Jul 5, 9:39 PM EDTSpecial Weather StatementLMKLogan46 min
Jul 5, 9:52 PM EDTFlash Flood WarningLMKMarion, Taylor3 hr
Jul 5, 10:06 PM EDTAreal Flood AdvisoryLMKLogan3 hr
Jul 5, 10:28 PM EDTFlash Flood WarningLMKLogan4 hr
Jul 5, 11:37 PM EDTAreal Flood WarningLMKAdair, Green, Marion, Taylor4 hr
Jul 5, 11:40 PM EDTAreal Flood AdvisoryLMKButler, Logan3 hr
Jul 6, 2:25 AM EDTFlash Flood WarningLMKLogan110 min
Jul 6, 4:16 AM EDTAreal Flood WarningLMKLogan6 hr
Jul 6, 8:35 AM EDTFlash Flood WarningLMKAnderson, Franklin, Mercer, Woodford3 hr
Jul 6, 11:32 AM EDTAreal Flood WarningLMKAnderson, Franklin, Mercer, Scott, Woodford3 hr
Jul 6, 12:25 PM EDTRiver Flood WarningLMKCarroll, Henry, Owen38 hr
Jul 6, 12:37 PM EDTRiver Flood WarningLMKHart3 days
Jul 6, 12:37 PM EDTRiver Flood WarningLMKEdmonson4 days
Jul 6, 12:37 PM EDTRiver Flood WarningLMKButler, Warren4 days
Jul 6, 12:37 PM EDTRiver Flood WarningLMKButler, Muhlenberg, Ohio5 days
Jul 6, 3:15 PM EDTAreal Flood AdvisoryLMKAllen, Barren, Butler, Edmonson, Grayson, Hart and 3 more12 hr
Jul 6, 3:26 PM EDTAreal Flood WarningLMKAdair, Anderson, Bourbon, Boyle, Casey, Clark and 22 more12 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.